Please use this identifier to cite or link to this item:
Title: Chiral resonant solitons in Chern-Simons theory and Broer-Kaup type new hydrodynamic systems
Authors: Lee, Jyh Hao
Pashaev, Oktay
Keywords: Solitons
Chern-Simons theory
Chiral solitons
Dimensional reduction
Publisher: Elsevier Ltd.
Source: Lee, J. H. and Pashaev, O. (2012). Chiral resonant solitons in Chern-Simons theory and Broer-Kaup type new hydrodynamic systems. Chaos, Solitons and Fractals, 45(8), 1041-1047. doi:10.1016/j.chaos.2012.04.005
Abstract: New Broer-Kaup type systems of hydrodynamic equations are derived from the derivative reaction-diffusion systems arising in SL(2, R) Kaup-Newell hierarchy, represented in the non-Madelung hydrodynamic form. A relation with the problem of chiral solitons in quantum potential as a dimensional reduction of 2 + 1 dimensional Chern-Simons theory for anyons is shown. By the Hirota bilinear method, soliton solutions are constructed and the resonant character of soliton interaction is found.
ISSN: 0960-0779
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
5618.pdfMakale617.54 kBAdobe PDFThumbnail
Show full item record

CORE Recommender

Page view(s)

checked on Jul 22, 2024


checked on Jul 22, 2024

Google ScholarTM



Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.